# SDR CALA2017063002008

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737924ER
- Aircraft serial: 43532
- Aircraft time: 12,076 hours, 4,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN, ELECTRICAL SMOKE IN THE  VICINITY OF ROWS  3-8. FA TURNED OFF IFE AND SMOKE DISSIPATED. TURNED OFF FLT DECK IFE.  INSPECTION FOR SMOKE OR FUMES IN CABIN PERFORMED IAW AMM 44-30-00-280-801. PSU NO FAULTS NOTED ON WIFI UPPER ANTENNA PSU AREA. FINISHED SPECIAL INSPECTION IAW AMM 44-30-00, PG 602. NO FAULTS FOUND. RAN WIFI SYSTEM FOR APPROXIMATELY 2 HOURS, NO FAULTS FOUND.
